# SDR DXTA2022111674030

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 808 hours, 554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Condition: Binding
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS BINDING.  NOT CLOSING.  NO CAS MESSAGES // SIGNOFF// PERFORMED GVI OF EXTERNAL CABIN ENTRY DOOR. NOTED THAT THE EXTERNAL HANDLE WAS SHOWING SIGNS OF BINDING WHEN ATTEMPTING TO OPEN THE DOOR. GAINED ACCESS TO THE DOOR LATCH/LOCK SYSTEM. PERFORMED GVI OF INTERNAL CABIN ENTRY DOOR. WITH THE HANDLE IN THE LOCKED POSITION NOTED THAT THE FORWARD MIDDLE. AND AFT MIDDLE BAYONETS WERE EXTENDING PAST OVER CENTER AND BINDING. PERFORMED AN ADJUSTMENT ON,PUSH RODS 7 AND 8. PERFORMED CABIN DOOR OPERATIONAL CHECK. NO BINDING NOTED AT THIS TIME, NO DISCREPANCIES NOTED AT THIS TIME. ALL WORK PERFORMED PER CESSNA 680A AMM 52-10-00 & 52-10-04
